U.S. doctors online nowAsk doctors free
Turlock, CA
A 23-year-old female asked:

Can prednisone cause gastritis/ulcer. took it for only 2 days and started getting stomach problems. been off prednisone for 3 weeks, but still have it?

1 doctor answer2 doctors weighed in
Dr. Arthur Heller
Gastroenterology 44 years experience
Yes...: but usually takes more than 2 days of treatment. Could aggravate prior issue, or be unrelsted. Talk to prescribing doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 13, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.